I am about to go crazy with all this pain. My doctor ordered a lab test for RA two weeks ago and that came back negative..which was good...then, I went to the walk-in clinic last Friday because of all the pain and they took more blood and today I got the results and they are all negative..which again, is good...but, it doesn't explain the pain. They were thinking that it was my cholesterol meds and had me stop them last weekend, but everything came back normal. The lab tests they took were CMP, CPK (i think), and hormone levels (had a total hysterectomy one year ago). I don't understand, though, because the nurse is trying to tell me that the cholesterol med might still be causing the pain, but I am thinking no since the liver enzyme test came back normal. Now, my doctor is referring me to a rheumatologist which is good, but what do I do for the pain in the meantime?? I am so tired of not being able to exercise how I want to and I am only 33 years old! I am just worn out! Does anyone recommend tests I should request the rheumy to run? Thanks for listening to me
My husband was on a cholestrol med he was getting so much muscle pain from from it, it took about three weeks after he stopped taking the med for the pain to subside. Muscle pain is a side effect of the satins in a lot of people, I do not think it has anything to do with the liver.
Myofascal pain syndrome
Arthritis, cervical and thorastic
There are no test for fibro. As far as exerciseing do it but do it slow& easy.
Have you tried otc meds for pain, advil,etc? Warm baths or showers? My P.T. says ice for pain, only for about 5 mins. Heat is to loosen up the muscles. Is there a warm water pool near you? They are excellant ! You could try magnesium maltate. It is a vit. supp. Hope you find some relife. Best of wishes
hi go go,
i have taken several cholesterol lowering meds. after 4 of them making me have such muscle pain i finally found one that does not have that side affect on me. you better believe the med can be causing the pain. even with normal liver counts. it is a side affect some of us have to the meds. the one i am on now is called crestor. so far it does not cause the pain. i have been on it for more than a month.
i recall it took a couple of days for the med to get out of my system and the pain to back off.
you did quit taking it, right? what one(s) were you taking?
a rhumey is a good next step.
Hi everyone, Thanks for responding to my e-mail. I have been off of my Lipitor for almost two weeks now and the leg pain and aches have decreased a little. My entire body still hurts though, especially my lower back and shoulders. I am still waiting on my referral to the rheumatologist too. Hope that happens soon. I can barely exercise because I ache too bad by the end of the day from work and I just work in an office I do take a lot of Advil and I do have Lortab that I take too. I hope my appt is soon!! Talk to you soon!